# SDR CALA2009022300104

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 39,216 hours, 20,912 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C310992
- Part serial: 0622
- Condition: Failed
- Location: Nlg
- Part time: 39,215 hours, 20,912 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TWO CONSECUTIVE TAKEOFFS THE NOSE GEAR MADE A VERY LOUD CLUNK WHEN GEAR HANDLE RAISED.  ALL INDICATIONS AND OPERATIONS NORMAL INCLUDING EXTENSION.  REMOVED AND REPLACED NLG ACTUATOR AND NLG LOCK MECHANISM PER MM 32-33-21 AND 32- 33-51.
